# SDR AALA202412173619

- Difficulty date: December 17, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N841AN
- Make and model: Boeing 787-9
- Aircraft serial: 40657
- Aircraft time: 22,511 hours, 2,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  CORROSION TO LAVATORY 4F-1L LOWER BASE EXTRUSION LOCATED AT STA 1736, FROM LBL 39.5 TO LBL 102.5. REPAIRED PER EA 359865.
